# SDR HYI2003F00002

- Difficulty date: December 10, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Engine: Cont TSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: S116760060
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND LT ENGINE OIL LEAK ON PORT FLIGHT INSPECTION.  MECHANIC FOUND INTAKE BALANCE TUBE FLEX HOSE DATA TAG CHAFING ON OIL PAN.  MECHANIC REMOVED AND REPLACED OIL PAN AND FLEX HOSE AND RETURNED AIRCRAFT TO SERVICE.  FLEX LINE LENGTH WAS SHORTENED BY MANUFACTURER, CAUSING INADEQUATE CLEARANCE WHEN ROUTING HOSE.  SUGGEST RETURNING TO ORIGINAL LENGTH HOSE FOR PROPER CLEARANCE.
